IEEE - Institute of Electrical and Electronics Engineers, Inc. - Bounds on the Distance Between a Unital Quantum Channel and the Convex Hull of Unitary Channels

Author(s): Nengkun Yu ; Runyao Duan ; Quanhua Xu
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 2017
Volume: 63
Page(s): 1,299 - 1,310
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2016.2641447
Regular:

Motivated by the recent resolution of asymptotic quantum birkhoff conjecture (AQBC), we attempt to estimate the distance between a given unital quantum channel and the convex hull of unitary... View More

Advertisement